Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I think Parnate is making me actually worse.. europerep

Posted by maxime on January 5, 2011, at 15:39:41

In reply to Re: I think Parnate is making me actually worse.. Maxime, posted by europerep on January 5, 2011, at 6:17:59

10 mg per week is slow, but maybe that is how your body wants you to do it. If you are experience adverse effects, it makes sense to stay at the dosage you are on until the effects go away.

Have you talked to your pdoc about it?



As long as the world shall last there will be wrongs, and if no man objected and no man rebelled, those wrongs would last forever. ~Clarence Darrow~

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:maxime thread:975831
URL: http://www.dr-bob.org/babble/20101231/msgs/975946.html